# SDR SWAA2015101244811

- Difficulty date: September 27, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 54,516 hours, 31,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME E - F POST, 3RD FROM BOTTOM FASTENER HOLE CRACKED.  REPAIRED FRAME IAW ACO.
